RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Levenshtam, Valeriy Borisovich

Statistics Math-Net.Ru
Total publications: 39
Scientific articles: 39
Presentations: 1

Number of views:
This page:2185
Abstract pages:7102
Full texts:2336
References:1051
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person18484
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/254566

Publications in Math-Net.Ru
2018
1. P. V. Babich, V. B. Levenshtam, “Recovery of a Rapidly Oscillating Absolute Term in the Multidimensional Hyperbolic Equation”, Mat. Zametki, 104:4 (2018),  505–515  mathnet  elib; Math. Notes, 104:4 (2018), 489–497  isi  scopus
2017
2. P. V. Babich, V. B. Levenshtam, S. P. Prika, “Recovery of a rapidly oscillating source in the heat equation from solution asymptotics”, Zh. Vychisl. Mat. Mat. Fiz., 57:12 (2017),  1955–1965  mathnet  elib; Comput. Math. Math. Phys., 57:12 (2017), 1908–1918  isi  scopus
2016
3. V. B. Levenshtam, P. E. Shubin, “Justification of the Averaging Method for Differential Equations with Large Rapidly Oscillating Summands and Boundary Conditions”, Mat. Zametki, 100:1 (2016),  94–108  mathnet  mathscinet  elib; Math. Notes, 100:1 (2016), 80–92  isi  scopus
2015
4. N. Ivleva, V. Levenshtam, “Asymptotic analysis of the generalized convection problem”, Eurasian Math. J., 6:1 (2015),  41–55  mathnet  isi
5. V. V. Gusachenko, V. B. Levenshtam, “Asymptotic analysis of linear parabolic problems with singularities”, Zh. Vychisl. Mat. Mat. Fiz., 55:1 (2015),  74–88  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 55:1 (2015), 71–84  isi  elib  scopus
2014
6. V. B. Levenshtam, “Justification of the method of averaging for the system of equations with the Navier–Stokes operator in the principal part”, Algebra i Analiz, 26:1 (2014),  94–127  mathnet  mathscinet  elib; St. Petersburg Math. J., 26:1 (2015), 69–90  isi  scopus
7. V. B. Levenshtam, “Asymptotic Integration of Linear Parabolic Problems with High-Frequency Coefficients in the Critical Case”, Mat. Zametki, 96:4 (2014),  522–538  mathnet  mathscinet  zmath  elib; Math. Notes, 96:4 (2014), 499–513  isi  elib  scopus
2013
8. V. V. Gusachenko, E. A. Il'icheva, V. B. Levenshtam, “Linear parabolic problem: High-frequency asymptotics in the critical case”, Zh. Vychisl. Mat. Mat. Fiz., 53:7 (2013),  1067–1081  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 53:7 (2013), 882–895  isi  elib  scopus
2012
9. V. B. Levenshtam, “Asymptotic analysis of linear differential equations with a large parameter: the resonance case”, Sibirsk. Mat. Zh., 53:1 (2012),  124–131  mathnet  mathscinet; Siberian Math. J., 53:1 (2012), 100–105  isi  scopus
10. V. B. Levenshtam, “On correlation of two solution classes for Navier–Stokes equations. II”, Vladikavkaz. Mat. Zh., 14:4 (2012),  52–62  mathnet
11. V. V. Gusachenko, V. B. Levenshtam, “Asymptotic integration of the linear parabolic problem with the high frequency coefficients in the critical case”, Vladikavkaz. Mat. Zh., 14:4 (2012),  19–23  mathnet
2011
12. Do Ngoc Thanh, V. B. Levenshtam, “Asymptotic integration of a system of differential equations with a large parameter in the critical case”, Zh. Vychisl. Mat. Mat. Fiz., 51:6 (2011),  1043–1055  mathnet  mathscinet; Comput. Math. Math. Phys., 51:6 (2011), 975–986  isi  scopus
2010
13. E. V. Krutenko, V. B. Levenshtam, “Asymptotics of a solution to a second order linear differential equation with large summands”, Sibirsk. Mat. Zh., 51:1 (2010),  74–89  mathnet  mathscinet; Siberian Math. J., 51:1 (2010), 57–71  isi  scopus
14. V. B. Levenshtam, “On correlation of two solution classes of Navier–Stokes equation”, Vladikavkaz. Mat. Zh., 12:3 (2010),  56–66  mathnet  elib
2009
15. V. B. Levenshtam, “Asymptotic analysis of some classes of ordinary differential equations with large high-frequency terms”, Tr. Semim. im. I. G. Petrovskogo, 27 (2009),  142–175  mathnet  mathscinet  zmath  elib; J. Math. Sci. (N. Y.), 163:1 (2009), 89–110  scopus
16. E. V. Krutenko, V. B. Levenshtam, “Asymptotic analysis of certain systems of linear differential equations with a large parameter”, Zh. Vychisl. Mat. Mat. Fiz., 49:12 (2009),  2144–2155  mathnet; Comput. Math. Math. Phys., 49:12 (2009), 2047–2058  isi  scopus
2008
17. A. K. Kapikyan, V. B. Levenshtam, “First-order partial differential equations with large high-frequency terms”, Zh. Vychisl. Mat. Mat. Fiz., 48:11 (2008),  2024–2041  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 48:11 (2008), 2059–2076  isi  elib  scopus
2006
18. V. B. Levenshtam, “Justification of the averaging method for parabolic equations containing rapidly oscillating terms with large amplitudes”, Izv. RAN. Ser. Mat., 70:2 (2006),  25–56  mathnet  mathscinet  zmath  elib; Izv. Math., 70:2 (2006), 233–263  isi  elib  scopus
19. V. B. Levenshtam, G. L. Khatlamadzhiyan, “Extension of averaging theory to differential equations containing rapidly oscillating terms with large amplitudes. The problem of periodic solutions”, Izv. Vyssh. Uchebn. Zaved. Mat., 2006, 6,  35–47  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 50:6 (2006), 33–45
20. V. B. Levenshtam, “Uniform exponential dichotomy of parabolic operators with rapidly oscillating coefficients”, Mat. Zametki, 79:5 (2006),  729–735  mathnet  mathscinet  zmath  elib; Math. Notes, 79:5 (2006), 675–680  isi  elib  scopus
2005
21. V. B. Levenshtam, “Asymptotic Integration of Differential Equations with Rapidly Oscillating Terms of Large Amplitude: II”, Differ. Uravn., 41:8 (2005),  1084–1091  mathnet  mathscinet; Differ. Equ., 41:8 (2005), 1137–1145
22. V. B. Levenshtam, “Asymptotic Integration of Differential Equations with Oscillatory Terms of Large Amplitudes: I”, Differ. Uravn., 41:6 (2005),  761–770  mathnet  mathscinet; Differ. Equ., 41:6 (2005), 797–807
23. V. B. Levenshtam, “Asymptotic integration of parabolic problems with large high-frequency summands”, Sibirsk. Mat. Zh., 46:4 (2005),  805–821  mathnet  mathscinet  zmath; Siberian Math. J., 46:4 (2005), 637–651  isi
2004
24. V. B. Levenshtam, “Construction of higher approximations of the averaging method for parabolic initial-boundary value problems by the boundary layer method”, Izv. Vyssh. Uchebn. Zaved. Mat., 2004, 3,  41–45  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 48:3 (2004), 37–41
2003
25. V. B. Levenshtam, “Higher-Order Approximations of the Averaging Method for Parabolic Initial-Boundary Value Problems with Rapidly Oscillating Coefficients”, Differ. Uravn., 39:10 (2003),  1395–1403  mathnet  mathscinet; Differ. Equ., 39:10 (2003), 1471–1479
26. V. B. Levenshtam, “Unique Solvability of Parabolic Equations with Almost-Periodic Coefficients in Hölder Spaces”, Mat. Zametki, 73:6 (2003),  861–877  mathnet  mathscinet  zmath; Math. Notes, 73:6 (2003), 813–828  isi  scopus
2002
27. V. B. Levenshtam, “Asymptotic integration of quasilinear parabolic equations with coefficients that rapidly oscillate with respect to time”, Izv. Vyssh. Uchebn. Zaved. Mat., 2002, 5,  36–43  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 46:5 (2002), 34–41
2001
28. V. B. Levenshtam, “Asymptotic Integration of the Navier–Stokes System with a Rapidly Oscillating Mass Force”, Differ. Uravn., 37:5 (2001),  696–705  mathnet  mathscinet; Differ. Equ., 37:5 (2001), 732–742
2000
29. V. B. Levenshtam, “On an averaging method for quasilinear parabolic equations with rapidly oscillating coefficients”, Izv. Vyssh. Uchebn. Zaved. Mat., 2000, 7,  22–30  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 44:7 (2000), 20–28
30. V. B. Levenshtam, “The averaging principle in the case of the cauchy problem for quasilinear parabolic equations with variable principal part”, Sibirsk. Mat. Zh., 41:4 (2000),  839–857  mathnet  mathscinet  zmath; Siberian Math. J., 41:4 (2000), 694–711  isi
31. V. B. Levenshtam, “Asymptotic expansion of the solution to the problem of vibrational convection”, Zh. Vychisl. Mat. Mat. Fiz., 40:9 (2000),  1416–1424  mathnet  mathscinet  zmath  elib; Comput. Math. Math. Phys., 40:9 (2000), 1357–1365
1999
32. V. B. Levenshtam, “Higher approximations of the averaging method for quasilinear parabolic equations with a rapidly oscillating principal part in the case of the Cauchy problem”, Mat. Zametki, 65:4 (1999),  562–572  mathnet  mathscinet  zmath; Math. Notes, 65:4 (1999), 470–478  isi
1998
33. V. B. Levenshtam, “Asymptotic integration of a vibration convection problem”, Differ. Uravn., 34:4 (1998),  523–532  mathnet  mathscinet; Differ. Equ., 34:4 (1998), 522–531
1996
34. V. B. Levenshtam, “The averaging method in the convection problem with high-frequency oblique vibrations”, Sibirsk. Mat. Zh., 37:5 (1996),  1103–1116  mathnet  mathscinet  zmath; Siberian Math. J., 37:5 (1996), 970–982  isi
1995
35. V. B. Levenshtam, “Higher approximations of the averaging method for the vibration convection problem”, Differ. Uravn., 31:5 (1995),  814–822  mathnet  mathscinet; Differ. Equ., 31:5 (1995), 753–761
1993
36. V. B. Levenshtam, “Justification of the averaging method for the convection problem with high-frequency vibrations”, Sibirsk. Mat. Zh., 34:2 (1993),  92–109  mathnet  mathscinet  zmath; Siberian Math. J., 34:2 (1993), 280–296  isi
1992
37. V. B. Levenshtam, “Averaging of quasilinear parabolic equations with rapidly oscillating principal part. Exponential dichotomy”, Izv. RAN. Ser. Mat., 56:4 (1992),  813–851  mathnet  mathscinet  zmath; Russian Acad. Sci. Izv. Math., 41:1 (1993), 95–132  isi
1990
38. V. B. Levenshtam, “Higher approximations of the averaging method for a convection problem in a field of rapidly oscillating forces”, Differ. Uravn., 26:10 (1990),  1792–1800  mathnet  mathscinet; Differ. Equ., 26:10 (1990), 1337–1344
1978
39. V. B. Levenshtam, “The boundary layer method and the effective construction of higher approximations of the averaging method”, Izv. Vyssh. Uchebn. Zaved. Mat., 1978, 3,  48–55  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 22:3 (1978), 41–47

Presentations in Math-Net.Ru
1. Limit in high-convection problem
V. B. Levenshtam
International Conference on Differential Equations and Dynamical Systems
July 7, 2014 14:30

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019